# SDR REXA2019062701062

- Difficulty date: June 27, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 27,318 hours, 18,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; PER MTC REQUEST: [ DURING OK TO INSTALL PAX CABIN SEATS REQUESTED RELATED WITH NRC 00021, CORROSION WAS FOUND ON SIDE SEAT RAILS IN SECTIONS [ FS= 785 TO FS= 847+16, STR 15L ]: CORROSION ON SEAT SIDE SEAT TRACK IN STA. FS= 785, FS= 807, FS= 817, FS= 830, FS= 843 AND FS= 847  AT PAX CABIN. (CPAX) SUMMARY : NRC 00033 ( CORROSION LEVEL 2 ) SIDE SEAT RAIL IN SECTION [FS= 785 TO FS= 847+16, STR 15L]: AT PAX CABIN, WAS REPLACED PER AMM 53-00-49-400-801-A07 AND SRM 53-00-49-201-002-A01.
